A Caltech Library Service

Phase dynamics of convective rolls

Cross, M. C. (1983) Phase dynamics of convective rolls. Physical Review A, 27 (1). pp. 490-498. ISSN 1050-2947. doi:10.1103/PhysRevA.27.490.

See Usage Policy.


Use this Persistent URL to link to this item:


The equation of motion for the slow time dependence of convective rolls due to long-wavelength inhomogeneities is shown to have a singular dependence on the wave vector of the disturbance. Consequences for the skew varicose instability and the wave-number selection principle in textures of curved rolls suggested by Pomeau and Manneville are discussed.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:©1983 The American Physical Society. Received 11 June 1982. The author thanks Eric Siggia and Alan Newell for useful discussions on this work.
Issue or Number:1
Record Number:CaltechAUTHORS:CROpra83
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:3179
Deposited By: Tony Diaz
Deposited On:18 May 2006
Last Modified:08 Nov 2021 19:53

Repository Staff Only: item control page